Results overview: Found 4 records in 0.03 seconds.
Articles, 4 records found
Articles 4 records found  
1.
29 p, 488.3 KB Periodic orbits from second order perturbation via rational trigonometric integrals / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The second order Poincaré-Pontryagin-Melnikov perturbation theory is used in this paper to study the number of bifurcated periodic orbits from certain centers. This approach also allows us to give the shape and the period up to first order. [...]
2014 - 10.1016/j.physd.2014.05.002
Physica D. Nonlinear Phenomena, Vol. 280-281 (2014) , p. 59-72  
2.
10 p, 340.5 KB On a family of polynomial differential equations having at most three limit cycles / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhao, Yulin (Sun Yat-sen University(China), Department of Mathematics)
We prove the existence of at most three limit cycles for a family of planar polynomial differential equations. Moreover we show that this upper bound in sharp. The key point in our approach is that the differential equations of this family can be transformed into Abel differential equations.
2013
Houston Journal of Mathematics, Vol. 39 Núm. 1 (2013) , p. 191-203  
3.
26 p, 622.2 KB Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we are concerned with the problem of shape and period of isolated periodic solutions of perturbed analytic radial Hamiltonian vector fields in the plane. Fran¸coise develop a method to obtain the first non vanishing Poincaré-Pontryagin-Melnikov function. [...]
2013 - 10.1016/j.na.2012.10.017
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 81 (2013) , p. 130-148  
4.
16 p, 396.6 KB Explicit traveling waves and invariant algebraic curves / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (France). Laboratoire de Mathématiques et Physique Théorique)
We introduce a precise definition of algebraic travelling wave solution of n-th order partial differential equations and prove that the only algebraic travelling waves solutions for the celebrated Fisher-Kolmogorov equation are the ones found in 1979 by Ablowitz and Zeppetella. [...]
2015
Nonlinearity, Vol. 28 (2015) , p. 1597-1606  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.